Jump to content
CrazyBoards.org

Feeling hopeless


Recommended Posts

My Abilify is failing me, it seems, or maybe the depression has finally taken over. In either case, my depression has returned and I feel terrible. It's getting harder and harder to wake up and get out of bed in the morning, the urges to self harm have returned and I just feel like a very droopy flower. It's so hard.

I'm ready to change medications now, but my psychiatrist is on vacation right now, so I guess I'll just have to deal with this until January. But for heavens sake, I've been complaining about my medication for over a month now. I just want this all to stop.

Link to comment
Share on other sites

I agree with notloki. It's worth giving 15 mg of Abilify a shot.

Also, what antidepressant are you taking with the Abilify? Abilify is only approved as an augmentation to an antidepressant. By itself, it might help or it might not. But with an antidepressant, it is one of the most effective med combos we have against depression.

Link to comment
Share on other sites

To answer your questions, I've actually not been taking Abilify with an antidepressant. I've just been taking it alone, but either way I'm really sick of it. It takes away the ability for my alters and I to communicate (I also have OSDD-1b, which mimics Dissociative Identity Disorder). So yeah, I want to get off of it and go onto something else that will allow for me to be able to communicate with all of the parts of myself while still helping me to regulate my mood and other symptoms.

But in any case, I'm hoping that I can contact my pdoc soon. I won't be able to see her until January since she is on vacation right now, so until they I guess I'll just have to suck it up. But God, do I feel miserable.

Link to comment
Share on other sites

33 minutes ago, Bimbo Bear said:

But in any case, I'm hoping that I can contact my pdoc soon. I won't be able to see her until January since she is on vacation right now, so until they I guess I'll just have to suck it up. But God, do I feel miserable.

1

Can you see if they have a covering doc while your doc is away?

  • Like 1
Link to comment
Share on other sites

5 hours ago, netsavy006 said:

Can you see if they have a covering doc while your doc is away?

I mean, there is an answering service I could call, but that's only for emergencies and I don't think that this qualifies as an emergency. Besides, I don't want for my psychiatrist to get mad at me for bothering her on her break.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...